# SDR 97ZZZX2684

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N935H
- Make and model: Braero BAE125800A
- Aircraft serial: NA0475
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Misinstalled
- Location: Fire Ext System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF ENGINE FIRE EXTINGUISHER SYSTEM CIRCUIT CAMP CODE 262085, FOUND AFT FIRE BOTTLE CONNECTORS GH HEAD 'A' AND HEAD 'B' WERE INSTALLED REVERSED.  THE LABELING ON THE CONNECTORS READ 'AFT FIRE BOTTLE, AFT SQUIB' WHICH SHOULD HAVE BEEN INSTALLED ON FWD SQUIB HAD THE ENGINE FIRE EXTINGUISHER NR 2 ENGINE SHOT 1 BEEN ACTIVATED, THE BOTTLE WOULD HAVE BEEN DISCHARGED TO THE NR 1 ENGINE.
